# SDR FDEA201302160358

- Difficulty date: February 16, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 78,286 hours, 38,591 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED EICAS LT WING SLIDE ON FINAL APPROACH.  LIGHT WENT OUT BEFORE LANDING. COULD NOT FIND IN QRH.  MESSAGE WAS CLEARED BY TIME GOT TO GATE.  GAINED ACCESS  AND DID VISUAL INSPECTION OF LT  DOOR NO DEFECTS  NOTED.  NO HISTORY.
